Jump to content
Altostrata

Important topics about tests, supplements, treatments, diet

Recommended Posts

SouthernFreeze

Becoming a vegetarian has helped me immensely, within a month I stopped getting acid reflux and a had massive improvement on my bowel movements. 

 

When I reinstated I felt my guts and bowls go mental straight away.  I'm sure now that the reason I was constipated and taking acid reflux pills everyday for all those years was because of medication and meat. 

 

As for omega 3 supplements there's been a few studies out lately that say they don't do much, I'd have to back myself up on that but I don't think they have done much for me anyway. I was taking the recommended dose and supplement provided on this forum for about 6 months. 

 

Share this post


Link to post
Share on other sites
ChessieCat
16 minutes ago, SouthernFreeze said:

As for omega 3 supplements there's been a few studies out lately that say they don't do much, I'd have to back myself up on that but I don't think they have done much for me anyway. I was taking the recommended dose and supplement provided on this forum for about 6 months. 

 

Omega-3 Fish Oil

Share this post


Link to post
Share on other sites
SouthernFreeze
3 hours ago, ChessieCat said:

Thanks, I had read that thread years ago but it's probably been updated. 

 

Anyway it turns out it was heart health that they were saying omega 3 supplements werent working for. 

 

I'd definitely like to look at some Omega-3 vege alternatives for environmental reasons. 

Share this post


Link to post
Share on other sites
Guilietta
On 8/31/2019 at 9:45 PM, SouthernFreeze said:

the reason I was constipated

...

On 8/31/2019 at 9:45 PM, SouthernFreeze said:

was because of medication and meat. 

 

Red meat:

  • Is high in fat, so it takes longer for the digestive tract to process it
  • Has tough protein fibers that can be difficult for the stomach to digest
  • Is rich in iron, which can be constipating

Of the flip slide - the high protein may be helpful in activating neurotransmitter receptors...?

Share this post


Link to post
Share on other sites
SouthernFreeze
3 hours ago, Guilietta said:

...

 

Red meat:

  • Is high in fat, so it takes longer for the digestive tract to process it
  • Has tough protein fibers that can be difficult for the stomach to digest
  • Is rich in iron, which can be constipating

Of the flip slide - the high protein may be helpful in activating neurotransmitter receptors...?

Not sure, I do get plenty of protein from bean and nuts and things like that though 

Share this post


Link to post
Share on other sites
Guilietta
56 minutes ago, SouthernFreeze said:

Not sure, I do get plenty of protein from bean and nuts and things like that though 

 

I try to get about 60-70 g of protein a day. Even though I don't eaat red meat that often here are some comparisons between red meat and other sources:

 

3 oz hamburger patty (90% lean) - 23 g protein

1/2 c chick peas - 6 g

3 oz light tuna fish - 23+ g

3 oz peanuts - 24 g protein (wow!)

Share this post


Link to post
Share on other sites
Armorall

Is there a thread somewhere that explains what antibiotics not to take in withdrawal? Also cold medicine? It's getting colder out and I work in a school. Scared of getting sick and having to take anything only to worsen withdrawal, I've read that the cold medicine puts people in a wave, even after they've recovered for years. 

But, there's a cough suppressant that seems free of anything stimulating (delsym). Maybe there are some things considered "safe" for us in withdrawal? 

Share this post


Link to post
Share on other sites
SouthernFreeze
5 hours ago, Armorall said:

Is there a thread somewhere that explains what antibiotics not to take in withdrawal? Also cold medicine? It's getting colder out and I work in a school. Scared of getting sick and having to take anything only to worsen withdrawal, I've read that the cold medicine puts people in a wave, even after they've recovered for years. 

But, there's a cough suppressant that seems free of anything stimulating (delsym). Maybe there are some things considered "safe" for us in withdrawal? 

Not sure about antibiotics, but I find with a cold paracetamol and ibuprofen is about all you really need for a cold at the end if the day. I haven't had any reactions from those myself. 

  • Like 1

Share this post


Link to post
Share on other sites
Armorall

I've never heard of paracetamol...ah it's acetominophen. Good to know, thanks!

Share this post


Link to post
Share on other sites
SouthernFreeze

OK, so I suffer from breathing problems from the small amount of fluroxatine I am on (that feeling you get when you just can't get a proper deep breath) . I've been just dealing with it but recently it has really annoyed me. 

I am a Buddhist and finally made it to a retreat in the weekend. It was a two day retreat, but halfway through the first day I was basically hyperventilating because I just couldnt get a deep breath. I tried every breathing technique I could think of but after 2 hours and twenty minutes of diveded meditation I went into a panic and had to leave. A 5 hour drive for that. Is getting off this crap the only way to be able to breath properly again? Seems like it. 

Share this post


Link to post
Share on other sites
Armorall

Has anyone ever tried to wear one of those weighted vests like my kids with autism has? If we have a disregulated nervous system, maybe that would help with calming the nervous system?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

Terms of Use Privacy Policy